A NOTE ON UNIQUELY REMOTAL SETS IN 2-BANACH SPACES
Vol. 9(2) July 2021, No. 12, pp. 151-157
M. GURDAL AND E. SAVAS
The study of the continuity of the farthest point mapping for uniquely remotal sets has been used extensively in the literature to prove the singletoness of such sets. In this paper, we introduce the notion of partial statistical continuity of a function which is way weaker than continuity of a function in 2-Banach space. Consequently, we obtain some generalizations of results concerning the singletoness of remotal sets.